advertisement
Question
Posted by: Lulu | 2007/05/11

Discharge

I stop using the pill on 1 May (that was the fist day of my period), as from yesterday I start getting a brownish discharge, what is the cause of this? It is not itchy, not smelly, just the discharge.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a bleed related to stopping the Pill. Wait and see what happens in the next few days.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement